Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 1, NWS Burlington, VT

March 18, 2011Clinton County, New York

NWS Burlington, VT issued this river flood warning at Mar 18, 2011, 7:13 PM EDT for Clinton County, New York. It took effect at Mar 18, 2011, 7:46 PM EDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2011, 7:13 PM EDT (23:13 UTC)
In effect from
Mar 18, 2011, 7:46 PM EDT
Expired
Mar 20, 2011, 10:24 AM EDT
In force
39 hr
Issued by
NWS Burlington, VT
Flood severity
Minor

County Clinton County, NY

The radar

The Burlington radar (KCXX), 48 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Great Chazy River at Perry Mills (CZRN6). The gauge peaked at 12.58 ft at Mar 19, 2011, 1:00 PM EDT.

actionminormoderatemajor51003/1803/1903/2003/21
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04271500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WGUS41 KBTV 182313
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
713 PM EDT FRI MAR 18 2011

...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... 

  GREAT CHAZY RIVER AT PERRY MILLS

impacts...
significant snow melt during the past 24 hours has lead to significant 
water rises along the great chazy river and its tributaries. local 
emergency management has reported field and basement flooding along 
the great chazy including the towns of champlain and mooers. 

this will likely continue overnight as water levels continue to move 
downstream into lake champlain. in addition...river gage data suggest 
a potential ice jam in the perry mills vicinity which could lead to
localized moderate flooding.

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-191352-
/O.NEW.KBTV.FL.W.0001.110319T0118Z-110319T1352Z/
/CZRN6.1.ER.110319T0118Z.110319T0600Z.110319T0752Z.NO/
713 PM EDT FRI MAR 18 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREAT CHAZY RIVER AT PERRY MILLS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM FRIDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY NIGHT AND CONTINUE TO 
  RISE TO NEAR 9.6 FEET BY AFTER MIDNIGHT SATURDAY. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SATURDAY.
* IMPACT...AT 10.0 FEET...WATER WILL APPROACH HOMES IN PERRY MILLS. 
  PERRY MILLS ROAD AND CREEK ROAD IN THE VICINITY OF PERRY MILLS WILL
  FLOOD...AND WATER WILL PARTIALLY COVER ROUTE 11 SOUTH OF PERRY 
  MILLS.

$$
slw
5 follow-up statements
798 
WGUS81 KBTV 182355
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
755 PM EDT FRI MAR 18 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  GREAT CHAZY RIVER AT PERRY MILLS 

CURRENT IMPACTS...
AT 700 PM...THE RIVER GAGE AT PERRY MILLS WAS AT 11.0 FEET...RISING 
SOME 2 FEET IN JUST 15 MINUTES STRONG INDICATIONS OF AN EXISTING ICE JAM.

AT 730 PM...CONFIRMED REPORTS FROM LOCAL OFFICIALS THAT AN ICE JAM DOES 
EXIST BETWEEN CHAMPLAIN AND PERRY MILLS WITH WATER STARTING TO THREATEN
NEARBY ROADS.

THIS FLOODING THREAT WILL LIKELY CONTINUE OVERNIGHT AND LOCALLY COULD 
BECOME MODERATE TO MAJOR DEPENDING ON THE LONGEVITY OF THE ICE JAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-191352-
/O.EXT.KBTV.FL.W.0001.110318T2346Z-110319T1352Z/
/CZRN6.2.ER.110318T2245Z.110318T2300Z.110319T0752Z.NR/
755 PM EDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT CHAZY RIVER AT PERRY MILLS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM FRIDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY.
* IMPACT...AT 10.0 FEET...WATER WILL APPROACH HOMES IN PERRY MILLS. 
  PERRY MILLS ROAD AND CREEK ROAD IN THE VICINITY OF PERRY MILLS WILL
  FLOOD...AND WATER WILL PARTIALLY COVER ROUTE 11 SOUTH OF PERRY 
  MILLS.

$$
376 
WGUS81 KBTV 190711
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
311 AM EDT SAT MAR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  GREAT CHAZY RIVER AT PERRY MILLS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-200234-
/O.EXT.KBTV.FL.W.0001.000000T0000Z-110320T0234Z/
/CZRN6.2.ER.110318T2245Z.110318T2300Z.110319T2034Z.NR/
311 AM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT CHAZY RIVER AT PERRY MILLS.
* AT 3:00 AM SATURDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...MINOR TO MODERATE FLOODING WILL CONTINUE...WITH THE RIVER GRADUALLY
  FALLING BELOW FLOOD STAGE LATE SATURDAY AFTERNOON OR SATURDAY EVENING. 
* IMPACT...AT 10.0 FEET...WATER WILL APPROACH HOMES IN PERRY MILLS. 
  PERRY MILLS ROAD AND CREEK ROAD IN THE VICINITY OF PERRY MILLS WILL
  FLOOD...AND WATER WILL PARTIALLY COVER ROUTE 11 SOUTH OF PERRY 
  MILLS. 
* EMERGENCY MANAGEMENT CONTINUES TO REPORT FIELD AND BASEMENT FLOODING IN THE AREA. 
  ALSO...THE ST. JOHNS ROAD IN MOOERS IS CLOSED DUE TO A WASHOUT. 

$$

BANACOS
502 
WGUS41 KBTV 191738
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
138 PM EDT SAT MAR 19 2011

...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN NEW YORK...
  GREAT CHAZY RIVER AT PERRY MILLS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ICE JAM FLOODING ALONG THE GREAT CHAZY RIVER CONTINUES IN THE AREA OF 
PERRY MILLS. THE RIVER HAS REACHED MAJOR FLOOD STAGE.  WATER HAS REACHED 
CREEK ROAD IN THE TOWN OF CHAMPLAIN. PART OF THE AREA HAS BEEN EVACUATED...
AND POWER HAS BEEN TURNED OFF TO SEVERAL HOMES. RESIDENTS HAVE BEEN ADVISED
TO MOVE THEIR VEHICLES TO HIGHER GROUND. 

SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-201738-
/O.EXT.KBTV.FL.W.0001.000000T0000Z-110320T2102Z/
/CZRN6.3.ER.110318T2245Z.110319T1700Z.110320T1502Z.NR/
138 PM EDT SAT MAR 19 2011

...OBSERVED FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE GREAT CHAZY RIVER AT PERRY MILLS.
* AT  1:00 PM SATURDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...HOMES ALONG PERRY MILLS ROAD AND CREEK ROAD 
  IN PERRY MILLS WILL BE INUNDATED. DOWNSTREAM AT CHAMPLAIN 
  VILLAGE...HOMES AND BUSINESSES ALONG MAIN STREET...WATER STREET...
  AND RIVER STREET WILL FLOOD.  FLOODING IN MOOERS IS LIKELY...AND 
  PORTIONS OF ROUTES 9 AND 11 WILL BE COVERED WITH WATER.

$$
979 
WGUS81 KBTV 200136
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
936 PM EDT SAT MAR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...
  GREAT CHAZY RIVER AT PERRY MILLS AND CHAMPLAIN

* AT 930 PM...THE ICE JAM LOCATED NEAR PERRY MILLS ALONG THE GREAT 
CHAZY HAS BROKEN AND MOVED DOWNSTREAM TOWARDS CHAMPLAIN. LOCAL 
OFFICIALS REPORT A ICE JAM IN CHAMPLAIN WITH FLOODING IN THE 
VICINITY OF DOWNTOWN.

RESIDENTS ARE URGED TO TAKE THE NECESSARY PRECAUTIONS TO PREVENT 
FLOODING OF PROPERTY AND HEED ANY INSTRUCTIONS BY LOCAL OFFICIALS...
ESPECIALLY IF EVACUATIONS BECOME NECESSARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...

IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND 
IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE 
SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE 
THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND, DON'T DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-202102-
/O.CON.KBTV.FL.W.0001.000000T0000Z-110320T2102Z/
/CZRN6.3.ER.110318T2245Z.110319T1715Z.110320T1502Z.NR/
936 PM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT CHAZY RIVER AT PERRY MILLS.
* AT  9:00 PM SATURDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS FORECAST DOWNSTREAM IN CHAMPLAIN.
* FORECAST...THE RIVER LEVEL AT PERRY MILLS WILL CONTINUE TO SLOWLY
  FALL BELOW FLOOD STAGE THROUGH SUNDAY MORNING.

$$

SLW
124 
WGUS81 KBTV 201424
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1024 AM EDT SUN MAR 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  GREAT CHAZY RIVER AT PERRY MILLS

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

ALTHOUGH THE ICE JAM HAS MOVED OUT OF THE IMMEDIATE PERRY MILLS
VICINITY...ADDITIONAL ICE JAMS ARE POSSIBLE.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY
VISITING OUR WEB SITE AT: WEATHER.GOV.

&&

NYC019-201454-
/O.CAN.KBTV.FL.W.0001.000000T0000Z-110320T2102Z/
/CZRN6.3.ER.110318T2245Z.110319T1715Z.000000T0000Z.NR/
1024 AM EDT SUN MAR 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT CHAZY RIVER AT PERRY MILLS.
* AT 10:00 AM SUNDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TODAY...UNLESS
  AN ICE JAM RE-FORMS.
* THIS WARNING HAS BEEN REPLACED WITH A FLOOD WARNING FOR NORTHEAST
  CLINTON COUNTY...INCLUDING CHAMPLAIN VILLAGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Mar 18, 3:07 PM EDT, 4 hours 6 minutes earlier.

Area forecast discussion, Mar 18, 3:07 PM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
307 PM EDT FRI MAR 18 2011

.SYNOPSIS...
A WEAK UPPER LEVEL DISTURBANCE WILL BRING CLOUDS TO THE AREA
TONIGHT...BUT NO PRECIPITATION. A LARGE AREA OF HIGH PRESSURE WILL
BUILD INTO THE NORTH COUNTRY ON SATURDAY AND SUNDAY. EXPECT PLENTY
OF SUNSHINE...DRY WEATHER...AND TEMPERATURES SLIGHTLY BELOW SEASONAL
NORMALS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 307 PM EDT FRIDAY...SECONDARY SHORTWAVE OVER SOUTHEAST ONTARIO
PROVINCE THIS AFTERNOON WILL CONTINUE TO MOVE EAST-SOUTHEAST
TONIGHT. THIS FEATURE WILL HELP BRING ABOUT A NORTHWEST FLOW
ALOFT...WHICH WILL ALLOW FOR CLOUDS OVER SOUTHEAST ONTARIO AND
SOUTHERN QUEBEC TO MOVE DOWN INTO THE AREA. VERTICAL DEPTH OF THE
MOISTURE IS LIMITED...THUS NO PRECIPITATION IS EXPECTED. LOW
TEMPERATURES WILL BE RIGHT AROUND SEASONAL NORMALS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 307 PM EDT FRIDAY...A LARGE AREA OF HIGH PRESSURE WILL BUILD
DOWN INTO THE NORTH COUNTRY SATURDAY AND PERSIST OVER THE AREA
RIGHT THROUGH SUNDAY. LOOKING AT A DECENT AMOUNT OF SUNSHINE
SATURDAY AND SUNDAY ALONG WITH DRY WEATHER. COLD AIR ADVECTION ON
SATURDAY WILL RESULT IN TEMPERATURES A FEW DEGREES BELOW SEASONAL
NORMALS AND THIS TREND SHOULD CONTINUE INTO SUNDAY AS WELL.
EVENTUALLY A SHORTWAVE TROUGH WILL STRENGTHEN OVER THE UPPER
MIDWEST SUNDAY NIGHT AND MOVE TOWARD THE REGION. FLOW ALOFT WILL
BACK...WARM AIR ADVECTION WILL DEVELOP...AND CLOUDS WILL BE ON THE
INCREASE. HOWEVER...IT LOOKS LIKE THE MAIN IMPACTS FROM THIS
SYSTEM WILL NOT REACH THE AREA UNTIL MONDAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 307 PM EDT FRIDAY...FAIRLY QUIET WEATHER IS EXPECTED FOR THE
EXTENDED PORTION OF THE FORECAST...WITH ONE MAIN SYSTEM TO AFFECT
THE REGION ON MONDAY.

FOR MONDAY...LOW PRESSURE TRACKING EAST OUT OF THE GREAT LAKES
REGION WILL PUSH A WARM FRONT NORTHWARD ACROSS THE NORTH
COUNTRY...WITH PRECIPITATION OVERSPREADING THE AREA THROUGH THE DAY.
MORNING TEMPERATURE PROFILES SUPPORT A MIX OF RAIN/SNOW ACROSS THE
VALLEYS IN THE MORNING...WITH ALL SNOW ACROSS THE NORTHERN
ADIRONDACKS AND FROM THE WESTERN SLOPES OF THE GREEN MOUNTAINS
EASTWARD. BUT BY MID-DAY...LOW LEVEL TEMPERATURES WARM INTO THE 40S
CHANGING ANY SNOW OVER TO RAIN. PERIODS OF RAIN THEN CONTINUE THROUGH
MONDAY AFTERNOON...BEFORE DIMINISHING MONDAY EVENING/OVERNIGHT WITH
A CHANGE BACK TO SCATTERED RAIN/SNOW SHOWERS.

AFOREMENTIONED SYSTEM MOVES EAST OF THE NORTH COUNTRY LATE MONDAY
NIGHT INTO TUESDAY WITH MAYBE SOME LINGERING SNOW SHOWERS ON THE
HIGHER TERRAIN. WEAK RIDGING MOVES INTO THE REGION FOR TUESDAY NIGHT
INTO WEDNESDAY...BUT BREAKS DOWN QUICKLY AS AN UPPER TROUGH DIGS
OVER THE NORTHEAST THURSDAY. WEAK HIGH PRESSURE TRIES TO MOVE IN AT
THE SURFACE...BUT WITH TROUGHING ALOFT...EXPECT THERE TO BE
CONSIDERABLE CLOUDINESS THROUGH THE REMAINDER OF THE EXTENDED
FORECAST WITH SLIGHT CHANCES OF RAIN/SNOW SHOWERS. TEMPERATURES
THROUGH THE PERIOD WILL BE NEAR SEASONAL NORMS WITH HIGHS IN THE
UPPER 30S TO LOWER 40S...AND LOWS IN THE UPPER TEENS TO LOWER 20S.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THROUGH 18Z SATURDAY...COLD FRONT MAKING ITS WAY THROUGH THE
REGION THIS AFTERNOON AND EVENING...WITH NOTHING MORE THAN SOME
GUSTY NW WINDS AND AN INCREASE IN CLOUDS. EXPECTING MOSTLY VFR
CONDITIONS...WITH A PERIOD OF MVFR AT KMSS/KSLK FROM ABOUT 01-10Z.
THEREAFTER...HIGH PRESSURE BUILDS INTO THE REGION FOR THE
REMAINDER OF THE PERIOD WITH DIMINISHING WINDS AND CLEARING SKIES.

18Z SATURDAY THROUGH WEDNESDAY...
18Z SATURDAY THROUGH 12Z MONDAY...VFR UNDER HIGH PRESSURE.
12Z MONDAY THROUGH 12Z TUESDAY...PERIODS MVFR RAIN AS LOW PRESSURE
TRACKS ACROSS THE REGION.
12Z TUESDAY THROUGH 00Z THURSDAY...MAINLY VFR WITH SCATTERED
RAIN/SNOW SHOWERS WITH AN UPPER TROUGH ALOFT AND HIGH PRESSURE AT
THE SURFACE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...EVENSON
LONG TERM...LAHIFF
AVIATION...LAHIFF
Hazardous weather outlook, Mar 18, 3:09 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
309 PM EDT FRI MAR 18 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-191915-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
309 PM EDT FRI MAR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.